# SDR YENA201711010882

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 28,556 hours, 9,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A MODERATE DIRTY SOCK ODOR IN THE COCKPIT AFTER TAKEOFF AND THROUGHOUT ENTIRE CLIMB.  LIGHTER INTENSITY DURING CRUISE, BUT PRESENT.  VERY STRONG DURING DESCENT,  ALL THE WAY TO TOUCHDOWN.  NOTICED IN FWD PART OF CABIN.  COCKPIT CREW USED OXYGEN.  INSPECTED APU AND ENGINES. NO OIL LEAKS.  DETERMINED SOURCE OF THE ODOR TO BE FROM THE NR 1 PACK.
